Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quand l’espace des mesures à variation bornée est-il faiblement séquentiellement complet?
HTML articles powered by AMS MathViewer

by Michel Talagrand PDF
Proc. Amer. Math. Soc. 90 (1984), 285-288 Request permission

Abstract:

We construct a Banach lattice $E$ which does not contain ${c_0}$ (hence is weakly sequentially complete), but such that the lattice of $E$-valued measures of bounded variation contains ${c_0}$.
References
  • James Hagler, A counterexample to several questions about Banach spaces, Studia Math. 60 (1977), no. 3, 289–308. MR 442651, DOI 10.4064/sm-60-3-289-308
  • M. Talagrand, Weak Cauchy sequences in ${L^1}(E)$, Amer. J. Math. (àparaître).
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B99, 46E27
  • Retrieve articles in all journals with MSC: 46B99, 46E27
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 285-288
  • MSC: Primary 46B99; Secondary 46E27
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0727251-1
  • MathSciNet review: 727251